Dermatology Expert Forum
Hives On Armpits, Wrists, and Groin Area
About This Forum:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care. All questions will be answered by a medical professional.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Hives On Armpits, Wrists, and Groin Area

I am a 23 year old mail.
Two days ago I started getting a very itchy scalp and armpits.  I awoke later that night with hives all over my torso, they were very itchy.  I took an Antihistamine  whcih helped a great deal.  The next day the hives cam back, much less in strength an itchyness.  Today I awoke with two hives on on each wrist, and some more under my armpits.  I can not think on anyting that I would be allergic to, ate ot otherwise.  The only thing I can trace back to a possible cause is an old piece of fiberglass insualtion when cleaning out a storage area.  I can handel the itching but I am mildy worried when these hives will go away.  I have never had any breakouts of any nature, I can not even recall ever having Hives.  It seems to be getting better, but I am concerned with some infection like mites or other parasitic insctes.  Thank you.
Related Discussions
242489_tn?1210500813
Hives generally do just what you describe--come out of nowhere, go up and down with no pattern at all, then go away on their own, as mysteriously as they came.  Despite their "allergic" reputation, hives almost never represent true allergy to one thing, like a chemical, food, or parasite.  I wouldn't worry if I were you.  Just take antihistamines as needed and watch the hives disappear over a few days or weeks.  If they don't go away in 2 weeks, I suggest you see a doctor.

Best.

Dr. Rockoff
2 Comments
Blank
Avatar_n_tn
I had a tetnus shot and 2 weeks later broke out with hives.  It was hard to make the connection.  Is it possible you had a tetnus shot or some other shot with in a couple weeks or some other medication?  Try taking a bath in Alveeno and also Alveeno lotion.
Blank
Continue discussion Blank
This Forum's Experts
563773_tn?1374250139
Bhupinder Kaur, MDBlank
Private practice
,
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank